# SDR SWAA2025120335209

- Difficulty date: November 11, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES W3142-476-20 AND W3142-474-20 PULLED FROM GROUND BLOCK BS 986 LT.   TERMINATED WIRES W3142-476-20 AND W3142-474-20 & INSTALLED ON GB3814 IAW SWPM 20-90-15,  WDM 33-26-11, & 33-51-14.
